# SDR SWIA202158301

- Difficulty date: April 7, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1015-1031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BAG BAY DOOR SURROUND INTERCOSTAL TIE DOWN PLATE BETWEEN FS 1015 AND FS 1031.     (C-CHECK RO 5/20/2021)    REMOVED AND REPLACED AFT BAG BAY DOOR SURROUND INTERCOSTAL TIE DOWN FLOOR PLATE P/N: MM670-35329-011  BETWEEN FS 1015 AND FS 1031. REF. CRJ700 SRM 51-42-06-001-001-A01
